I took a photo a few m9nths ago for a nursing hospital job. The belly is no fun either- my clothing is tight and I've been watching my diet like a hawk. I've been on predisone since started out with 60 weened all the way down to 3 mg than had Dr visit in march and I lost muscle count so now she has uped my predisone.
Look out for them. I have been to an allergist. I knew it was affecting me. Some of the side effects of prednisone can best be avoided by minimizing the dose as much as possible with the help of your physician.
It does affect moods as it is much like being full speed on adrenalin all the time giving one a hair trigger with anger or even tears. The good kind of humor can aid in the healing process.
Purposeful & healthy living with lupus
My face started to lose its original shape a few weeks after I got out of the hospital; the high doses of prednisone was finally catching up and parking itself on the cheeks of my face. At 40mg and above I get the moon face, trouble swallowing, rapid heart rate, mood swings, swollen belly, and weight gain but the pain from the disease is so much worse to deal with. So much pressure and anxiety would have been lifted if my doctor would have discussed the possible appearance changes I would be going through with me and my husband.
I am still having to take steroids but it is a real low dose. That go away with anti histamines. A to Z Guides Reference.
It was my first time getting such reaction. I have never heard of deafness from this. I know I have gained weight but not that badly.
I look like I have put on 50 pounds and I know that is impossible with what I eat. Open the discussion with your doctor. In some cases, a surgeon can remove a tumor.
I have been on prednisone for 2 months, now tapered to half, 50mg to 25mg. It is in the places we have talked about. Reducing from prednisone takes time. So my question is has anyone experienced this?